σ-convergent difference sequence spaces defined by Orlicz function

Khalid Ebadullah

Abstract


In this paper, we introduce the sequence space $V_{\sigma}(M,p,r,\triangle),$ where $M$ is an Orlicz function, $p=(p_{m})$ is any sequence of strictly positive real numbers and $r\geq0$ and study some of the properties and inclusion relations that arise on the said space.


Full Text: PDF

How to Cite this Article:

Khalid Ebadullah, σ-convergent difference sequence spaces defined by Orlicz function, Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 1-11

Copyright © 2017 Khalid Ebadullah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journal of Mathematical and Computational Science

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.